# SDR AALA201908059003

- Difficulty date: August 1, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug MD 83
- Aircraft serial: 53618
- Aircraft time: 55,153 hours, 28,516 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Arm
- Part number: 39561151
- Condition: Out Of Tolerance
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS UPON TAXING ON RWY FOR TAKE OFF NOSE WHEEL STEERING VERY DIFFICULT TO OPERATE AND THEN NOSE WENT OVER CENTER. MAINTENANCE REMOVED AND REPLACED FWD & AFT NOSE WHEEL STEERING BY-PASS AND RELIEF VALVE AND BY-PASS ACTUATING ARM IAW AMM 32-52-05. OPS CHECKED GOOD. NO LEAKS NOTED.
